# SDR DXTA20080811

- Difficulty date: August 11, 2008
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- Aircraft time: 7,387 hours, 6,293 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AT ABOUT 20 KNOTS THE BRAKES LOOSE ABOUT HALF THEIR CONTROL PRESSURE AND BRAKING EFFECTIVENESS IS QUESTIONABLE. LAST FOR ABOUT 1 SECOND AND BRAKES RETURN TO NORMAL. INSPECTED BRAKE SYS AND BLEED BRAKE SYS NO DEFECTS FOUND.  OPS CK GOOD IAW TC-560-32-080602 AND MAINTENANCE INFORMATION BULLETIN NR32-06.
